Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



Limit distributions of extreme values of bounded independent random functions

Author: I. K. Matsak
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 71 (2004).
Journal: Theor. Probability and Math. Statist. 71 (2005), 129-138
MSC (2000): Primary 60B12, 60G70
Published electronically: December 28, 2005
MathSciNet review: 2144326
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the limit probabilities that extreme values of a sequence of independent normal random functions belong to extending intervals.

References [Enhancements On Off] (What's this?)

  • 1. B. Gnedenko, Sur la distribution limite du terme maximum d’une série aléatoire, Ann. of Math. (2) 44 (1943), 423–453 (French). MR 0008655
  • 2. Janos Galambos, The asymptotic theory of extreme order statistics, John Wiley & Sons, New York-Chichester-Brisbane, 1978. Wiley Series in Probability and Mathematical Statistics. MR 489334
  • 3. M. R. Leadbetter, Georg Lindgren, and Holger Rootzén, Extremes and related properties of random sequences and processes, Springer Series in Statistics, Springer-Verlag, New York-Berlin, 1983. MR 691492
  • 4. Ī. K. Matsak, Weak convergence of extreme values of independent random elements in Banach spaces with an unconditional basis, Ukraïn. Mat. Zh. 48 (1996), no. 6, 805–812 (Ukrainian, with English and Ukrainian summaries); English transl., Ukrainian Math. J. 48 (1996), no. 6, 905–913 (1997). MR 1418157, 10.1007/BF02384175
  • 5. Ī. K. Matsak, On integral functionals of extremal random functions, Teor. Ĭmovīr. Mat. Stat. 65 (2001), 110–120 (Ukrainian, with Ukrainian summary); English transl., Theory Probab. Math. Statist. 65 (2002), 123–134. MR 1936135
  • 6. Bruce M. Brown and Sidney I. Resnick, Extreme values of independent stochastic processes, J. Appl. Probability 14 (1977), no. 4, 732–739. MR 0517438
  • 7. Ī. K. Matsak, Asymptotic properties of the norm of the extremum of a sequence of normal random functions, Ukraïn. Mat. Zh. 50 (1998), no. 10, 1359–1365 (Ukrainian, with English and Ukrainian summaries); English transl., Ukrainian Math. J. 50 (1998), no. 10, 1551–1558 (1999). MR 1711233, 10.1007/BF02513503
  • 8. A. V. Buhvalov, A. I. Veksler, and V. A. Geĭler, Normed lattices, Mathematical analysis, Vol. 18 (Russian), Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Informatsii, Moscow, 1980, pp. 125–184 (Russian). MR 597904
  • 9. Joram Lindenstrauss and Lior Tzafriri, Classical Banach spaces. II, Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], vol. 97, Springer-Verlag, Berlin-New York, 1979. Function spaces. MR 540367
  • 10. M. A. Lifshits, Gaussian random functions, Mathematics and its Applications, vol. 322, Kluwer Academic Publishers, Dordrecht, 1995. MR 1472736
  • 11. Harald Cramér and M. R. Leadbetter, Stationary and related stochastic processes. Sample function properties and their applications, John Wiley & Sons, Inc., New York-London-Sydney, 1967. MR 0217860
  • 12. Ju. K. Beljaev and V. I. Piterbarg, The asymptotic behavior of the average number of the 𝐴-points of upcrossings of a Gaussian field beyond a high level, Dokl. Akad. Nauk SSSR 203 (1972), 9–12 (Russian). MR 0300334
  • 13. Clifford Qualls and Hisao Watanabe, Asymptotic properties of Gaussian processes, Ann. Math. Statist. 43 (1972), 580–596. MR 0307318

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60B12, 60G70

Retrieve articles in all journals with MSC (2000): 60B12, 60G70

Additional Information

I. K. Matsak
Affiliation: Kyiv National University for Design and Technology, Nemyrovych-Danchenko Street 2, 01601, Kyiv–11, Ukraine

Received by editor(s): January 13, 2002
Published electronically: December 28, 2005
Article copyright: © Copyright 2005 American Mathematical Society